Loading...
Loading...

Go to the content (press return)

Geometric properties of the scattering map of a normally hyperbolic invariant manifold

Author
Delshams, A.; De La Llave, R.; Martinez-seara, Tere
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2008-02
Volume
217
Number
3
First page
1096
Last page
1153
URL
http://www.sciencedirect.com/science/journal/00018708 Open in new window
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
SD - UPC Dynamical Systems

Participants